RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2003, Volume 9, Number 1, Pages 165–182 (Mi timm270)  

This article is cited in 4 scientific papers (total in 4 papers)

Grid approximation of improved convergence order for a singularly perturbed elliptic convection-diffusion equation

G. I. Shishkin


Full text: PDF file (1057 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2003, suppl. 1, S184–S202

Bibliographic databases:
UDC: 519.632
Received: 25.02.2003

Citation: G. I. Shishkin, “Grid approximation of improved convergence order for a singularly perturbed elliptic convection-diffusion equation”, Asymptotic expansions, approximation theory, topology, Trudy Inst. Mat. i Mekh. UrO RAN, 9, no. 1, 2003, 165–182; Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 1, S184–S202

Citation in format AMSBIB
\Bibitem{Shi03}
\by G.~I.~Shishkin
\paper Grid approximation of improved convergence order for a~singularly perturbed elliptic convection-diffusion equation
\inbook Asymptotic expansions, approximation theory, topology
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2003
\vol 9
\issue 1
\pages 165--182
\mathnet{http://mi.mathnet.ru/timm270}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2093443}
\zmath{https://zbmath.org/?q=an:1125.35310}
\elib{http://elibrary.ru/item.asp?id=12226590}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2003
\issue , suppl. 1
\pages S184--S202


Linking options:
  • http://mi.mathnet.ru/eng/timm270
  • http://mi.mathnet.ru/eng/timm/v9/i1/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shishkin G.I., Shishkina L.P., “A higher-order Richardson method for a quasilinear singularly perturbed elliptic reaction-diffusion equation”, Differ. Equ., 41:7 (2005), 1030–1039  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
    2. G. I. Shishkin, L. P. Shishkina, “Improved difference scheme of the solution decomposition method for a singularly perturbed reaction-diffusion equation”, Proc. Steklov Inst. Math. (Suppl.), 272, suppl. 1 (2011), S197–S214  mathnet  crossref  isi  elib
    3. G. I. Shishkin, L. P. Shishkina, “A Richardson scheme of the decomposition method for solving singularly perturbed parabolic reaction-diffusion equation”, Comput. Math. Math. Phys., 50:12 (2010), 2003–2022  mathnet  crossref  adsnasa
    4. Shishkin G.I., “Difference scheme of the solution decomposition method for a singularly perturbed parabolic reaction-diffusion equation”, Russian J Numer Anal Math Modelling, 25:3 (2010), 261–278  crossref  mathscinet  zmath  isi  elib  scopus
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:281
    Full text:73
    References:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020